# SDR DL764060735

- Difficulty date: September 11, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 16,261 hours, 5,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L FLASHLIGHT NOT BLINKING.  REPLACED 2L FLASHLIGHT BATTERY.
